Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

How to cure itchy blister with yellow discharge that appeared after hair coloring?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
I've used just for men hair coloring XXXXXXX I got blisters under my mustaches that have no healed since past 5 weeks. The blisters ooze yellowish liquid and etch badly. Could you please let me know what to do? My dermatologist gave me 2 kinds of antibiotics but they didn't help. thanks,
Posted Mon, 30 Dec 2013 in Skin Hair and Nails
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: Allergic skin rash Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. Now initially you had an allergic reaction which further seems to have got infected. Click some close up pictures of the skin rash and upload them here on this page . You can also email them at YYYY@YYYY with heading as ref to Dr Geetika Paul. Also please provide the details regarding the antibiotics that you have already taken. I am sure I will be able to help you more once I have a look at the skin rash . Waiting for your response Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: How to cure itchy blister with yellow discharge that appeared after hair coloring? 29 hours later
I uploaded pictures and list of medication on Healthcare magic site in care of dr XXXXXXX XXXXXXX but still I have not received any answer. Please send answer asap. thanks
Answered by Dr. Geetika Paul 6 hours later
Brief Answer: Infected eczema Detailed Answer: Hi again See you had an allergic reaction initially which further on hot infected. Now what you need to do is to take a complete course of antibiotics. You should start with something like amoxicillin and clavulinic acid combination in the dose of 625 mg tablets. Take it thrice a day for seven days continuously. In addition take tablet cetrizine or benadryl along for seven days. Topically you should apply an antibiotic cream like neosporin or mupirocin over it. Do not apply any other oil or cream over it. Avoid any irritants like dettol, savlon or spirit over the area. Use mild face wash. I am sure it will improve in seven days. Do follow up if there is any problem. Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor